It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Cervical & Ovarian Message Board


Cancer: Cervical & Ovarian Board Index


In brief:

From May to October , each month around my period I keep having vaginal burning, itching, and burning AFTER I pee. It would go away and return.

Today, I go to the ER because I'm running a fever of 101, having bad burning, and itching.

They did a blood panel, urine test, and pelvic exam.

My blood work came back just fine. My urine test came back that I had a UTI.
My pelvic exam showed I also had bacterial vaginosis. So they prescribed Keflex and Flagyl. The doctor said I could have had a long running infection going - the BV.

The doctor ALSO said that during my pelvic exam, she saw a red spot on my cervix, and that it wasn't related to any std's because she checked. When I asked her what it was, she said to just go to my regular doctor and have it looked at. Okay....now I'm scared. First thought is cancer of course, but no one in my family paternal or maternal sides has cancer....ever.

I can't get into my gyno until mid november. They are booked. So here I sit agonizing.

I just want to know if anyone had a red spot or red spots on their cervix with any kind of cancer. At least I can get a grip and deal with it if I know what is wrong.

Thank you!!
Hi,
I wouldn't worry too much (I now that's difficult). Take your meds and see if you feel better - have the Dr. check you out in November (that's only a few weeks away).
It's possible with everything going on - BV and the UTI, you could just have some inflammation.
I had BV for a year before it finally cleared up, and I do remember the Dr saying I had some redness or irritation - don't remember the exact words. My pap smear one year later came back normal, so everything cleared up.

Mary
I wouldnít worry either, to my understanding the red spot is probably due to some inflammation and is likely to be related to your BV symptoms.

Still, itís probably a good idea to get a PAP and maybe a colposcopy, itís a safe and easy procedure (basically a PAP, but your gyney will view servix under magnification to make sure there are no abnormalities).

Or just a PAP, and a colposcopy only if warranted by the PAP. If your PAP is clear, you'll likely need nothing at this point.

Also, you may want your gyney to run an HPV test, esp. if youíre over 30. A Pap sample will be used for it. Most women get at least one strain at some point in their lives which clears on its own, so itís nothing dreadful. But if the HPV persists over a course of 3 years or so, you way just need to keep an eye on it. Write down whatever questions you want ask a gyney and donít fret ;)

Good for you on taking care of your BV. Mid November sounds reasonable to me; you'd probably need to be done with your meds before PAP anyway. Best to schedule PAP with a gynecologist as opposed to reg. physician, in case you may want to get a colposcopy.
Thank you SO much for your responses. I am very hopeful the spot is only due to inflammation. I cannot imagine having to try and clear up BV for a year! I'm interested in hearing how you managed to get through it and what cleared it up, if you don't mind.

The worst thing about taking 2 antibiotics together is landing in a horrible yeast infection. I swear it's like a vicious cycle *sigh*
Hi,
I didn't even realize I had the BV at first - I was originally going to my GP for my Pap tests, and was in for something else a few months later, and she mentioned the BV. I didn't have any symptoms at that point, and she said if it's mild with no sypmptoms they'd rather not treat it - just see if it clears up on it's own. Strange I thought - but I wasn't suffering or anything, so the next year it was still there - so I was treated (some antibiotic cream inserted - don't remember the name). I was retested after treatment and it's not returned - but I do have less discharge now - so it must have been the BV.

I did get a yeast infection this year from antibiotics I took for acne - worked great on my face, but unfortunatley had to stop taking them.

Mary





All times are GMT -7. The time now is 04:43 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!